Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
170 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes fainting spells and blurred vision?

When standing for a long period of time I start to feel sluggish, get blur vision, get really hot inside my body,and I begin to get the fainting feeling. When I get like this I check my blood pressure and also my blood sugar and there levels are normal. What could it be if it is not my diabetes or blood pressure.....
Fri, 3 Mar 2017
Report Abuse
Question is related to
Diseases and Conditions
Neurologist 's  Response
Hello!

Thank you for asking on HCM!

Your symptoms seem to be caused by orthostatic hypotension.

For this reason, I would recommend you to perform a Head Up tilt test coupled with some other blood lab tests:

- complete blood count for anemia
- thyroid hormone levels for thyroid dysfunction
- blood electrolytes.

Meanwhile, I recommend avoiding prolonged standing up position and take plenty of fluids.
Hope to have been helpful!
Wishing all the best, Dr. Aida
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My dad s platelet count came back at 85.Is feeling very dizzy.Passed out & fell.Also having blurred vision.He has blood disorder,insulin dependent...

Recent questions on  Diabetes

doctor1 MD

i am a diabetic patient last 10 years, every day i am taking Onglyza5mg after lunch, every 3 months i an checking HBA1c, and my last 3 reading are...

doctor1 MD

hello doctor my father is aged 70. He suffers from peripheral neuropathy for the past 5 years. He has mild diabetes. He has taken many medications...

doctor1 MD

hi sir my father is a diabetes and chronic depression patient for last 8 yrs. he is on regular medicines. from last 2 months his hands are shaking...

doctor1 MD

Yesterday, my doctor asked me take Galvusmet 50/500 instead of 500 mg glycopage for my diabetes, as my HB1acL (???) has increased to 7.6. I was not...

doctor1 MD

Yes, really I would like to know why after I eat I feel drained, sometimes shaky and need to go to sleep

doctor1 MD

Hello. For the past few weeks I have been urinating a lot and my urine is very clear. Is this cause for concern?

doctor1 MD

We have consulted a doctor and she has prescribed Tab Duphaston (10 mg) twice daily. Could you advise us of its purpose and if it has any side...